# SDR SWAA970575

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC3 CHECK, FOUND AFT SERVICE DOOR LOWER HINGE OPENING, LOWER FWD CORNER CRACKED EXTENDING FROM OPENING TO UNDER DOUBLER PLATE.  REPAIRED PER SWA RA 1-353-1659.
